# SDR QXEA200601043

- Difficulty date: April 4, 2006
- Submitted: April 21, 2006
- Operation: Air carrier
- Aircraft: N353PH
- Make and model: Dhav DHC8202
- Aircraft serial: 496
- Aircraft time: 19,686 hours, 28,453 cycles
- System (JASC): 5711 · Wing Spar
- Part: Fastener
- Condition: Loose
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

YYC - C4 LEFT WING INTERIOR, STATION YW138.0 ON FRONT SPAR HAS TWO LOWER LOOSE HILOCKS.  REPLACED IAW DHC-8-200 SRM 51-40-00.
